MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME TEST STRIPS

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME TEST STRIPS
Catalog Number 04625315160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been received at this time.The serial number for the coaguchek meter is (b)(6).The office's meter serial number is (b)(6).Section e3: occupation is (b)(6).
 
Event or Problem Description
We received an allegation of questionable inr results for (1) patient with a coaguchek xs plus meter at their doctor's office.This mdr is to report the results obtained on the patient's coaguchek xs meter.Refer to the mdr with a1 patient identifier (b)(6) for the report on the patient's coaguchek xs.On (b)(6) 2024 at 7:06am, the patient received results 4.7 inr.On (b)(6) 2024 at 7:12am, the patient received a result of 3.7 inr.On (b)(6) 2024 at 9:45am, the patient received a result of 5.0 inr.On (b)(6) 2024 at 10:00am result at doctor's office using coaguchek xs plus meter of 5.3 inr.The patient¿s therapeutic range was provided 3.0 to 4.0 inr.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19973902
Report Number1823260-2024-02351
Device Sequence Number12524622
Product Code GJS
UDI-Device Identifier00365702128101
UDI-Public00365702128101
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number04625315160
Device Lot Number71519022
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2024
Initial Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WARFARIN.
Patient SexUnknown